The Resource Probabilistic applications of Tauberian theorems, A.L. Yakimiv ; translated by Andrei V. Kolchin

Probabilistic applications of Tauberian theorems, A.L. Yakimiv ; translated by Andrei V. Kolchin

Label
Probabilistic applications of Tauberian theorems
Title
Probabilistic applications of Tauberian theorems
Statement of responsibility
A.L. Yakimiv ; translated by Andrei V. Kolchin
Creator
Subject
Language
  • eng
  • rus
  • eng
Member of
Cataloging source
Nz
Dewey number
515/.243
Illustrations
illustrations
Index
index present
LC call number
QA295
LC item number
.I3513 2005eb
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Modern probability and statistics,
Series volume
9
Label
Probabilistic applications of Tauberian theorems, A.L. Yakimiv ; translated by Andrei V. Kolchin
Publication
Bibliography note
Includes bibliographical references (pages 211-223) and index
http://library.link/vocab/branchCode
  • net
Carrier category
online resource
Carrier category code
cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
ocn228168011
Dimensions
unknown
Extent
1 online resource (viii, 225 pages)
Form of item
online
Isbn
9789067644372
Media category
computer
Media MARC source
rdamedia
Media type code
c
Other physical details
illustrations
http://library.link/vocab/recordID
.b22636237
Specific material designation
remote
System control number
  • (OCoLC)228168011
  • ebsco1429427094

Library Locations

    • Deakin University Library - Geelong Waurn Ponds CampusBorrow it
      75 Pigdons Road, Waurn Ponds, Victoria, 3216, AU
      -38.195656 144.304955
Processing Feedback ...